# SDR 2025FA0000723

- Difficulty date: October 17, 2025
- Submitted: October 18, 2025
- Operation: General aviation
- Aircraft: N61789
- Make and model: Cessna 172M
- Aircraft serial: 17264802
- Aircraft time: 4,400 hours
- Engine: Lyc O320E3D
- Engine time: 4,400 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sump
- Part number: S12581
- Condition: Broken
- Location: Zone 100
- Part time: 4,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC CONDENSATION BULB P/N S-1258-1 FOUND SEPARATED FROM AN 1/8 PIPE BY PIPE 90 DEGREE FITTING. THESE CONDENSATION BULBS ARE OF VERY CHEAP PLASTIC AND ARE FAMOUS FOR LEAKING RIGHT OUT OF THE BOX. THERE SEEMS TO BE NO OTHER PART OF BETTER QUALITY. I HAVE SEEN THESE PARTS CAUSE THE 91-411 TEST TO FAIL MANY TIMES. AIRCRAFT SPRUCE SELLS THEM AND THEY WILL AUTOMATICALLY SEND ANOTHER IF THE NEW PART FAILS BECAUSE THEY KNOW THE PROBLEM. LOCAL REPAIR STATION SAID WE NEEDED TWO IN A 182 SO WE ORDERED FOUR-YUP TWO WERE BAD RIGHT OUT OF THE BOX. PLASTIC CRACKS EASILY WITH EVEN MILD TORQUE IN INSERTION IN THE AN FITTING.
